The evil’s of Efudix, day 18

18 days of Efudix follow-up for Basal Cell Carcinoma

Evil Efudix causes extreme scabbing!

The scabbing on the right hand side of my nose is starting to get me down now – it’s looking more and more hideous every day. What’s that horrendous yellow colour all about? Even the skin erosion site has taken on a yellow hue.  I feel like a freak. And make-up is no longer doing the trick!

I also have what appears like an open sore forming on my septum which I’m really nervous about applying Efudix too – particularly after having re-read the instructions that highlight the fact that adverse reactions can occur as a result of Efudix cream entering the blood stream due to applying to an open sore.

Advertisements
  1. November 19, 2011 at 10:35 pm

    i love your blog, i have it in my rss reader and always like new things coming up from it.

    • November 24, 2011 at 4:37 pm

      Thank you very much for your kind words. I’ve only just picked them up because haven’t been online for a number of days because haven’t been in the mood. As you’ll know, I’ve now finished my treatment which is a great relief. However, my nose has got even redder, is looking even more as though has been burned and is itching really badly. I’m treating it daily with Vaseline which provides relief and just keep reminding myself how lucky I am and that this will soon all be behind me – after all, this is what I was expecting of the treatment! Just need to take one day at a time!

  1. November 14, 2011 at 11:45 pm

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: